I take melatonin supplements, become disoriented, urinate everywhere, how to prevent this?

Male, 29, I sometimes have awaken in the middle of the night and urinated in a different area as I was dissertated..Initially I thought maybe this had something to do with alcohol but that didn’t seem to be it. I continue to consume on occasion and no further episodes. I have never been a sound sleeper and usually have disruptive sleep patterns..I have since been using melatonin supplements before bed more regularly and no episodes. Is it ok to use the melatonin to allow me to have a more restful sleep? I do not want to take prescription drugs if I can prevent it. Thank you.





This Question Is Open to Answers -Post Your Comment Below

2
Doctor Answers And General Comments : (both members and visitors can post)

avatar
2 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
2 Comment authors
Dr Mahaveerdocc4you Recent comment authors
  Subscribe  
Notify of
shw12
Member
shw12

HI
I HAVE DISTURBED SLEEPING DISORDER. NEED TO CONSULT PSYCHIATRIST AND GET A ADVICE FROM COUNSELLOR. START PROPER MEDICINE

Dr Mahaveer
Member
Dr Mahaveer

hi
melatonin can be taken for a sound sleep but in the long run it wont help as your body may get used to it. there are other safer medicines available that can get you sound sleep and avoid your body getting any long term adverse effects. Such urinating problems can also occur due to prostate related issues and should be ruled out.
thanks